# SDR SWAA2025120240426

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N8805L
- Make and model: Boeing 737-8
- Aircraft serial: 42641
- Aircraft time: 15,054 hours, 8,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD MULTIPLE EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED THE RT FWD EMERGENCY LIGHT BATTER PACK IAW AMM 33-51-06. OPS CHECKED GOOD.
